# SDR SWAA2017011211139

- Difficulty date: January 2, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 30,950 hours, 18,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 411A2212
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LENS BROKEN.  R&R LIGHT ASSEMBLY AS PER M/M.
